Quantcast

Subscribe to:
POZ magazine
Newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr Instagram
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
October 30, 2014, 12:00:02 PM

Login with username, password and session length


Members
  • Total Members: 23834
  • Latest: j88l19
Stats
  • Total Posts: 644033
  • Total Topics: 49019
  • Online Today: 192
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Can I take Atripla three-four hours earlier than usual time for a couple days?  (Read 1410 times)

0 Members and 1 Guest are viewing this topic.

Offline gaynpositive

  • Member
  • Posts: 25
Hi folks,

I have been on Atripla for around 6 months now (never missed a dose :D). I generally take it at around midnight every night before going to bed. And I get up at 8 am most mornings, refreshed and ready to take on the day! :D Some nights when I am out with my friends, I have come back home at 4 am and taken my Atripla.  This regimen has suited me fine up until now.

However, I have a major shift in my job timings coming up for a few days which would require me to wake up like at 4 am or 5 am for a couple of days, requiring me to sleep by 9 pm the previous night.

Can I take my Atripla between 8 pm to 9 pm for a few days (instead of usual midnight time) since I require to get up between 4 am and 5 am the next day? Would taking my drug 3-4 hours earlier than my usual timing affect its effectiveness or cause any undue side effects? Would I be able to switch back to my regular midnight time after these few days or would i be stuck with the new timings forever?

I did try to take my Atripla at my usual midnight time and get up like at 5 am the next morning, but my head was spinning so fast as if I have taken my drug just an hour back. I know of CNS side effects of EFV but can then still affect me after 5 hours?? So I went back to sleep, got up at my regular 8 am and was fine. So this experiment obviously did not work.

Please advise.

Thanks to all of you in advance.

GnP

Offline mikeyb39

  • Member
  • Posts: 938
Hi Gaynpositive,
it's perfectly fine if you miss your dose timing from time to time.  As long as you take it everyday and are not missing it completely multiple times a week.  My doctor tells me that its ok not to be exact everyday, just make sure you take them everyday.

I don't take Atripla anymore, but they are all the same.  I don't take my pills exactly the same time, sometimes it depends on my daily schedule i may take it 3 hours before or 3 hours late from time to time

11/02/2010  cd4-251, vl-591000
12/09/2010  started Atripla
02/18/2011  cd4-425, vl-800
06/10/2011  cd4-447, vl-70
10/10/2011  cd4-666, vl-80
01/05/2012  swiched med (prezista,norvir ,isentress, )
02/10/2012  cd4-733, vl-UD  Viread removed
06/10/2012  cd4-614, vl-UD
12/14/2012  cd4-764, vl-UD
09/01/2013  cd4-785, vl-UD
03/06/2014. cd4- 1078, VL-UD
09/05/2014  cd4-850 , VL-UD

Offline newt

  • Member
  • Posts: 3,885
  • the one and original newt
In short, yes - matt
"The object is to be a well patient, not a good patient"

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.